# SDR ABXA9701934

- Difficulty date: November 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45954
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 46495961
- Condition: Cracked
- Location: Ws 410
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STA 410 FLAP CANOE FITTING INBOARD SIDE SUPPORT FITTING IS CRACKED.  REPAIRED IAW SRM 51-2-0.
